# SDR IPXA10B58175

- Difficulty date: January 17, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 814B6554121
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD DAMAGED.  FABRICATED NEW FLOORBOARD.
